Bounds on the Range of Multivariate Rational Functions

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

GARLOFF, Jürgen, Antek SCHABERT, Andrew P. SMITH, 2012. Bounds on the Range of Multivariate Rational Functions. In: PAMM. 12(1), pp. 649-650. ISSN 1617-7061. Available under: doi: 10.1002/pamm.201210313

@article{Garloff2012Bound-21977, title={Bounds on the Range of Multivariate Rational Functions}, year={2012}, doi={10.1002/pamm.201210313}, number={1}, volume={12}, issn={1617-7061}, journal={PAMM}, pages={649--650}, author={Garloff, Jürgen and Schabert, Antek and Smith, Andrew P.} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/21977"> <dcterms:issued>2012</dcterms:issued> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2013-03-19T11:52:00Z</dcterms:available> <dc:contributor>Garloff, Jürgen</dc:contributor> <dc:creator>Garloff, Jürgen</dc:creator> <dc:creator>Schabert, Antek</dc:creator> <dc:contributor>Schabert, Antek</dc:contributor> <dcterms:bibliographicCitation>Proceedings in Applied Mathematics and Mechanics PAMM ; 12 (2012). - S. 649-650</dcterms:bibliographicCitation> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/21977"/> <dc:language>eng</dc:language> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dc:rights>terms-of-use</dc:rights> <dcterms:title>Bounds on the Range of Multivariate Rational Functions</dcterms:title> <dcterms:abstract xml:lang="eng">By utilising the expansion of a polynomial into Bernstein polynomials, we construct bounds for the range of a multivariate rational function over a box.</dcterms:abstract> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dc:creator>Smith, Andrew P.</dc:creator> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2013-03-19T11:52:00Z</dc:date> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:contributor>Smith, Andrew P.</dc:contributor> <dcterms:rights rdf:resource="https://kops.uni-konstanz.de/page/termsofuse"/> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


Browse

My Account